# SDR AALA202504255664

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 65,186 hours, 26,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Roll Pin
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR ON R1 DOOR HAS LOOSE SPACER ON AFT SIDE OF BAR. INSTALLED NEW ROLL PIN IN GIRT BAR SPACER. OPERTIONAL CHECK GOOD. PER AMM25-66-00.
